# SDR MZZA96070

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: BACH8ANN0310T
- Condition: Ruptured
- Location: On Door Act
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 864 - GUM - LOST ALL 'A' SYSTEM HYDRAULIC FLUID DURING GEAR AND FLAP RETRACTION AFTER TAKEOFF.  FOUND RIGHT GEAR DOOR ACTUATOR PRESSURE LINE BLOWN.  REPLACED LINE AND PERFORMED LEAK CHECK.  REPLACED 'A' SYSTEM HYDRAULIC PUMP ON NR 1/2 ENGINES.  CHECKED BOTH CASE DRAIN FILTERS.  RAN ENGINES AND PERFORMED LEAK CHECK.  (M)
